# SDR AALA20100804TUL26

- Difficulty date: June 7, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 36,760 hours, 4,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 31 LEFT CEILING ESCAPE PATH LIGHT MISSING LENS.  REPLACED LENS FOR CEILING ESCAPE PATH LIGHTING AT ROW 31.  OPS CHECKED NORMAL.
